Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Radon-Nikodým theorem for natural cones associated with von Neumann algebras

Author: Hideki Kosaki
Journal: Proc. Amer. Math. Soc. 84 (1982), 207-211
MSC: Primary 46L50
MathSciNet review: 637170
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The natural cone associated with a von Neumann algebra admitting a cyclic and separating vector $ {\xi _0}$ is considered. For any vector $ \xi $ in the cone, there always exists a closed operator $ t$ affiliated with the algebra satisfying $ \xi = tJtJ{\xi _0}$.

References [Enhancements On Off] (What's this?)

  • [1] H. Araki, Some properties of modular conjugation operator of a von Neumann algebra and a non-commutative Radon-Nikodym theorem with a chain rule, Pacific J. Math. 50 (1974), 309-354. MR 0350437 (50:2929)
  • [2] A. Connes, Caractérisation des espaces vectoriels ordonnés sous-jacents aux algèbres de von Neumann, Ann. Inst. Fourier (Grenoble) 24 (1974), 121-155. MR 0377533 (51:13705)
  • [3] -, On the spatial theory of von Neumann algebras, J. Funct. Anal. 35 (1980), 153-164. MR 561983 (81g:46083)
  • [4] A. Connes and M. Takesaki, Flow of weights on factors of type III, Tôhoku Math. J. 29 (1977), 473-575. MR 480760 (82a:46069a)
  • [5] U. Haagerup, The standard form of von Neumann algebras, University of Copenhagen, 1973.
  • [6] -, $ {L^p}$-spaces associated with an arbitrary von Neumann algebra, Algèbres d'Opérateurs et leurs Applications en Physique Mathématique (Colloques Internationaux du CNRS, No. 274, Marseilles), Éditions CNRS, Paris, 1979, pp. 175-184. MR 560633 (81e:46050)
  • [7] M. Hilsum, Les espaces $ {L^p}$ d'une algèbre de von Neumann (théorie spatiale), J. Funct. Anal. 40 (1981), 151-169. MR 609439 (83c:46053)
  • [8] H. Kosaki, Positive cones and $ {L^p}$-spaces associated with a von Neumann algebra, J. Operator Theory (to appear). MR 636997 (83a:46075)
  • [9] -, Application of the complex interpolation method to a von Neumann algebra (Non-commutative $ {L^p}$-spaces), preprint.
  • [10] M. Takesaki, Tomita's theory of modular Hilbert algebras and its applications, Lecture Notes in Math., no. 128, Springer-Verlag, Berlin-Heidelberg-New York, 1970. MR 0270168 (42:5061)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L50

Retrieve articles in all journals with MSC: 46L50

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society